Sergey S. Davidov
1976-1981B.Sc.: Faculty of Mathematics and Mechanics, Yerevan State University
1985-1988 PhD: Faculty of Mathematics and Mechanics, Yerevan State University

Academic degree
Candidate of Physical and Mathematical Sciences
Candidate thesis: “Application of Algebraic Methods on Investigation of One Class Formulas of Second Order”, Institute for Informatics and Automatation Problems, 1994

Professional experience
From 2009 to date: Associate professor, Yerevan State University
1994-2009: Assistant professor, Yerevan State University
1988-1994: Lecturer, Yerevan State University

Academic courses
Discrete mathematics, Mathematical Logic, Higher Agebra and Nmber Theory, Number Theory and Number Systems, General Algebra, Fuzzy Logic and Systems, Semigroups Theory and its Applications

Scale of professional interests
Universal Algebras, Hyperidentities in Algebras, Functional Equations, Non-Classical Mathematical Logic

Participation in grant projects
Structures defined by identities and hyperidentities and their applications

Professional membership
Armenian Mathematical Union
Member of the professional council 050 in YSU

Armenian, Russian, English

Sergey S. Davidov

Associate Professor | Faculty of Mathematics and Mechanics - Chair of Algebra and Geometry


С. С. Давидов

Триабелевые обратимые алгебры с котождествами | Межвузовский сб. научных трудов, Математика, Ереван, 1988, N6, стр.118-131
1   2  |  See all


S. S. Davidov, D. Shahnazaryan, S. Alvrtsyan

Invertible binary algebras principally isotopic to a group | Asian-European Journal of Mathematics, vol.13, N6,2020, 2050118 (10 pages), DOI: 10.1142/S1793557120501181

S. S. Davidov, D. Shahnazaryan

Hyperidentities with permutations leading to the isotopy of invertible binary algebras to a group | Quasigroups and Related Systems, 28(2020), 47-52

S. S. Davidov, D. Shahnazaryan

Hyperidentities with permutations leading to the linearity of invertible binary algebras | Вестник Российско-Армянского Университета: Физико-математические и естественные науки, 1(2020), 17-26

S. S. Davidov, D.Shahnazaryan

Hyperidentities with permutations in invertible binary algebras | Armen. J. Math., V.12, N. 12(2020), pp. 1–21.

Sergey Davidov, Davit Shahnazaryan, Senik Alvrtsyan

Invertible Binary Algebras Isotopic to a Group or an Abelian Group | EMS Conference, Emil Artin International Conference. 2018, 44-45 pp.
1   2   3   4   5   6   7   8   10  |  See all


Sergey Davidov, Yuri Movsisyan, Aleksandar Krapez

Parastrophically uncancellable equations with division and regular operations | EMS conference, Emil Artin International Conference. 2018, p. 43

Sergey Davidov

A characterization of binary invertible algebras isotopic to an abelian group | Fourth Mile High Conference on Nonassociative Mathematics. 2017, p. 8 |

S. Davidov, A. Krapez, Yu. Movsisyan

On Functional Equations with Division and Regular Operations | Annual Session 2016 of the Armenian Mathematical Union. 2016, p. 38-39 |